MAUDE Adverse Event Report: SMITHS MEDICAL ASD, INC. BIVONA FLEXTEND TTS PEDIATRIC V NECK FLANGE TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF, PRODUCT CODE: JOH

SMITHS MEDICAL ASD, INC. BIVONA FLEXTEND TTS PEDIATRIC V NECK FLANGE TRACHEOSTOMY TUBE; TUBE TRACHEOSTOMY AND TUBE CUFF, PRODUCT CODE: JOH
Model Number 67PFPS50
Medical Device Problem Codes Difficult to Fold, Unfold or Collapse (1254); Obstruction of Flow (2423)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report source: (b)(6).
 
Event or Problem Description
Information was received that a smiths medical bivona flextend tts pediatric v neck flange tracheostomy tube cuff "would not unfold on one side of the cannula".It was also reported that "the bond dissolved as more pressure and more water was applied as the "cannula was blocked with water".No adverse patient effects were reported.

Brand Name
BIVONA FLEXTEND TTS PEDIATRIC V NECK FLANGE TRACHEOSTOMY TUBE
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF, PRODUCT CODE: JOH
Manufacturer (Section D)
SMITHS MEDICAL ASD, INC.
6000 nathan lane north
minneapolis MN 55442
MDR Report Key8340204
Report Number3012307300-2019-00694
Device Sequence Number1739942
Product Code JOH
UDI-Device Identifier10351688518569
UDI-Public10351688518569
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K923878
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number67PFPS50
Device Catalogue Number67PFPS50
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2019
Initial Report FDA Received Date02/14/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1